Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 65, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 1, 2016, 6:25 PM MDT for Bernalillo County, Sandoval County, New Mexico. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2016, 6:25 PM MDT (00:25 UTC)
- Expired
- Jun 1, 2016, 7:00 PM MDT
- In force
- 35 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bernalillo County, NM, Sandoval County, NM
The radar
The Albuquerque radar (KABX), 30 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 6:36 PM MDT | TSTM WND GST 60 | 2 E Rio Rancho, NM | NORTHERN AND NM 528 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.4 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 2299 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
452 WUUS55 KABQ 020025 SVRABQ NMC001-043-020100- /O.NEW.KABQ.SV.W.0065.160602T0025Z-160602T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 625 PM MDT WED JUN 1 2016 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN BERNALILLO COUNTY IN CENTRAL NEW MEXICO... SOUTHEASTERN SANDOVAL COUNTY IN NORTH CENTRAL NEW MEXICO... * UNTIL 700 PM MDT * AT 624 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SANDIA PUEBLO...OR NEAR BERNALILLO...MOVING SOUTH AT 20 MPH. HAZARD...60 MPH WIND GUSTS AND DIME TO PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... NORTHEASTERN ALBUQUERQUE...RIO RANCHO...BERNALILLO...CORRALES... LOS RANCHOS DE ALBUQUERQUE...SAN FELIPE PUEBLO...TAYLOR RANCH... PARADISE HILLS...CORONADO STATE MONUMENT AND CABEZON. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 229 AND 253. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3543 10666 3543 10639 3513 10639 3514 10673 TIME...MOT...LOC 0024Z 007DEG 19KT 3527 10658 HAIL...0.75IN WIND...60MPH $$ GUYER
2 follow-up statements
763 WWUS55 KABQ 020038 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 638 PM MDT WED JUN 1 2016 NMC001-043-020100- /O.CON.KABQ.SV.W.0065.000000T0000Z-160602T0100Z/ BERNALILLO-SANDOVAL- 638 PM MDT WED JUN 1 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN BERNALILLO AND SOUTHEASTERN SANDOVAL COUNTIES... AT 638 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CORRALES...OR NEAR RIO RANCHO...MOVING SOUTH AT 20 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...PUBLIC. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... NORTHEASTERN ALBUQUERQUE...RIO RANCHO...BERNALILLO...CORRALES...LOS RANCHOS DE ALBUQUERQUE...SAN FELIPE PUEBLO...TAYLOR RANCH...PARADISE HILLS...CORONADO STATE MONUMENT AND CABEZON. OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS SANDIA PEAK SKI AREA...JEMEZ CANYON RESERVOIR...COLE SPRING PICNIC AREA...JUAN TABO PICNIC AREA...LA CUEVA PICNIC AREA...AND CORONADO STATE MONUMENT. THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 229 AND 253. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3543 10666 3543 10639 3513 10639 3514 10673 TIME...MOT...LOC 0038Z 010DEG 16KT 3524 10660 HAIL...<.75IN WIND...60MPH $$ GUYER
666
WWUS55 KABQ 020056
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
656 PM MDT WED JUN 1 2016
NMC001-043-020106-
/O.EXP.KABQ.SV.W.0065.000000T0000Z-160602T0100Z/
BERNALILLO-SANDOVAL-
656 PM MDT WED JUN 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BERNALILLO AND
SOUTHEASTERN SANDOVAL COUNTIES WILL EXPIRE AT 700 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
SMALL HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL LIKELY WITH THIS
THUNDERSTORM.
LAT...LON 3543 10666 3543 10639 3513 10639 3514 10673
TIME...MOT...LOC 0048Z 007DEG 19KT 3524 10660
$$
GUYERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:05 PM MDT, 20 minutes earlier.
Area forecast discussion, Jun 1, 6:05 PM MDT, 20 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 605 PM MDT WED JUN 1 2016 .AVIATION... 00Z TAF CYCLE SCT to ISOLD TS to favor the CONTDVD to E slopes of the central MT chain this evening, with a secondary area across the E central plains. Spottier activity should linger in the same area after midnight. An upper low will exit E tonight allowing drier air into the state for Thursday. There will be a slight chance of dry storms across the western MTs Thursday, with a better chance of wetter variety storms mainly along the central MT chain. This activity should drift SEWD over adjacent lowlands in the aftn. 44 && .PREV DISCUSSION...302 PM MDT WED JUN 1 2016... .SYNOPSIS... Unsettled weather due to the combination of a cut off low over northern Mexico and atmospheric instability and moisture will continue the rest of today into the overnight hours. The main focus for heavier rain will be found across south central and southeast areas as well as the east slopes of the central mountains tonight. A gradual warming and drying trend tied to atmospheric ridging will occur Thursday and Friday with storms generally sticking to the higher terrain. A back door cold front is still expected to undercut the ridge during the weekend period and lead to a few more showers and thunderstorms. Northeast areas look to be favored at this time but that could change depending on the strength of the cold front. Unsettled weather should continue the earlier half of next week and mainly be tied to the interaction between the upper ridge and the next Pacific low. Stay tuned on that! && .DISCUSSION... Lowered PoPs across some areas due to stability concerns but raised them in other areas due to expected destabilization. Southern areas and areas along and east of the central mtns should be favored tonight. The atmosphere will go into recycle mode in terms of trapped moisture within the upper ridge on Thursday/Friday. The cut off low currently found over the El Paso area will continue eastward and eventually provide a subsidence area on the back side of it. At the same time...an upper ridge will strengthen and provide a warming and overall drying trend. Due to the building ridge...steering flow for the storms will be more northerly with day to day and area to area fluctuations. Either way...the main shower and thunderstorm action will be found over the high terrain. Didnt change PoP/WX coverage all that much for Thu/Fri. Very little change to temps either although raised the midslope areas slightly due to inversion effects. Models remain consistent in showing the upper ridge remaining over the intermountain west during the weekend. Another back door cold front...although less intense...is expected to push into the east and reinvigorate shower and thunderstorm development along and east of the central mtns. Suspect the front could end up being a little stronger than what the models are currently advertising so will be watching that trend. Either way...the main intensification in terms of thunderstorm coverage looks to be found across the east slopes of the central mtns. The steering flow for the storms should change slightly due to the approach of the next Pacific low. The models will continue to have a hard time dealing with the Pacific low and upper ridge interaction the earlier half of next week. The Pacific low could either undercut the ridge like it has been doing the past few weeks or ride up and over or through it. Too early to say right now. Expect some changes in the models during the next few days. 50 && .FIRE WEATHER... Upper low across southeast New Mexico remains on track to shift east of the area tonight. Northerly flow on the east side of a strong upper level ridge over the desert southwest will dominate the weather pattern across New Mexico through Saturday. Dry air will work in from the north on Friday, limiting afternoon and early evening thunderstorm chances to a few across the northern mountains. A relatively weak backdoor front is forecast to drop into the eastern plains Saturday, returning low level moisture and chances for mainly isolated thunderstorms from the central mountain chain ewd. Models remain in good agreement that heights rise Sunday and Monday as the upper level ridge axis inches ewd to near the NM/AZ line. Temperatures warm to near or slightly above seasonal averages areawide by Monday, continuing through Wedesday. Enough mid-level moisture remains in place for a few high based showers or thunderstorms to develop each afternoon Mon-Wed, mainly across the western and northern mountains. West winds increase somewhat across western NM Sunday afternoon behind the mid-level ridge axis. GFS and ECMWF agree that breezy to locally windy conditions develop areawide Monday but remain below critical thresholds. Ventilation rates on Thursday remain poor to fair east of the central mountain chain. Vent rates increase into the good to excellent range areawide Friday, only to drop once again to the poor to fair range across the east Saturday. Vent rates return to the very good to excellent range areawide Monday through mid-week next week. 33 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 1, 5:15 AM MDT, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 515 AM MDT WED JUN 1 2016 NMZ501>540-021200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 515 AM MDT WED JUN 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY WITH ACTIVITY BEING CONCENTRATED OVER AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN OF NEW MEXICO...AS WELL AS THE EAST FACES OF THE CONTINENTAL DIVIDE. A FEW STRONG STORMS WILL BE POSSIBLE WITH HAIL...GUSTY DOWNBURST WINDS...AND LOCALLY HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE ISOLATED TO SCATTERED EACH DAY THROUGH THE WEEKEND WITH SMALL HAIL...GUSTY DOWNBURST WINDS...AND LOCALLY HEAVY DOWNPOURS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL...STRONG WIND GUSTS...OR RAINFALL THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG NMWX. 52
In the hours before
Local storm report, Jun 1, 2:51 PM MDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
251 PM MDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM FLOOD 1 SW CLOVIS 34.40N 103.22W
06/01/2016 CURRY NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1601301
CMLLocal storm report, Jun 1, 3:11 PM MDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
311 PM MDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD CANNON AFB 34.38N 103.31W
06/01/2016 CURRY NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1601302
CMLLocal storm report, Jun 1, 4:25 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
425 PM MDT WED JUN 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM FLOOD 1 SW CLOVIS 34.40N 103.22W
06/01/2016 CURRY NM TRAINED SPOTTER
SEVERAL INTERSECTIONS IN CLOVIS ARE CLOSED DUE TO MAJOR
STREET FLOODING. ESTIMATED STANDING WATER IS MORE THAN 2
FEET DEEP.
&&
CORRECTED REMARKS
EVENT NUMBER ABQ1601301
GUYERSpecial weather statement, Jun 1, 4:46 PM MDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
446 PM MDT WED JUN 1 2016
NMZ512-517-012315-
LOWER CHAMA RIVER VALLEY-WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
446 PM MDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RIO ARRIBA AND
NORTHWESTERN SANTA FE COUNTIES UNTIL 515 PM MDT...
AT 445 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANTA CRUZ...OR OVER ESPANOLA...MOVING
SOUTHEAST AT 25 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ESPANOLA...CHIMAYO...POJOAQUE...SANTA CRUZ...SANTA CLARA PUEBLO...
NAMBE PUEBLO...LA PUEBLA...SOMBRILLO...RIO CHIQUITO AND NAMBE LAKE.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 337 AND 342.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION SANTA CRUZ
LAKE RECREATION AREA.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3586 10581 3586 10600 3587 10604 3587 10610
3585 10611 3585 10624 3597 10625 3601 10623
3603 10619 3604 10619 3606 10625 3609 10625
3611 10627 3615 10627 3617 10591
TIME...MOT...LOC 2245Z 329DEG 21KT 3598 10605
GUYERSpecial weather statement, Jun 1, 5:14 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
514 PM MDT WED JUN 1 2016
NMZ512-517-518-012345-
SANTA FE METRO AREA-LOWER CHAMA RIVER VALLEY-WEST SLOPES SANGRE DE
CRISTO MOUNTAINS-
514 PM MDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SANTA FE COUNTY
UNTIL 545 PM MDT...
AT 513 PM MDT...THE PUBLIC REPORTED A STRONG THUNDERSTORM NEAR
POJOAQUE...OR 11 MILES SOUTH OF ESPANOLA...MOVING SOUTH AT 20 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SANTA FE...WHITE ROCK...POJOAQUE...RIO EN MEDIO IN SANTA FE COUNTY...
NAMBE LAKE...POJOAQUE PUEBLO...NAMBE PUEBLO...TESUQUE...
LA CIENEGA AND CHUPADERO.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 275 AND 284.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION BUCKMAN RIVER
WHITE ROCK CANYON.
&&
LAT...LON 3595 10583 3565 10587 3558 10606 3561 10624
3577 10624 3577 10622 3583 10617 3583 10624
3593 10624
TIME...MOT...LOC 2313Z 352DEG 16KT 3584 10606
GUYERSpecial weather statement, Jun 1, 6:11 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
611 PM MDT WED JUN 1 2016
NMZ511-518-519-521-020045-
JEMEZ MOUNTAINS-SANTA FE METRO AREA-MIDDLE RIO GRANDE
VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS-
611 PM MDT WED JUN 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL COUNTY
UNTIL 645 PM MDT...
AT 610 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANTA ANA PUEBLO...OR NEAR BERNALILLO...
MOVING SOUTH AT 15 MPH.
PEA SIZE HAIL...WIND GUSTS UP TO 50 MPH...AND HEAVY RAIN WILL BE
POSSIBLE WITH THIS STORM...ALONG WITH BLOWING DUST.
FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RIO RANCHO...BERNALILLO...CORRALES...SAN FELIPE PUEBLO...
CORONADO STATE MONUMENT...CABEZON...RIO RANCHO CITY CENTER...
ENCHANTED HILLS...VISTA HILLS AND MARIPOSA.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 236 AND 255.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS JEMEZ CANYON
RESERVOIR...JUAN TABO PICNIC AREA...AND CORONADO STATE MONUMENT.
&&
LAT...LON 3546 10669 3550 10650 3544 10636 3522 10638
3522 10677
TIME...MOT...LOC 0010Z 005DEG 15KT 3538 10654
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:11 PM MDT | Special Weather Statement | ABQ | Bernalillo | 34 min |
| Jun 1, 7:03 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 42 min |
| Jun 1, 7:08 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 82 min |
| Jun 1, 8:59 PM MDT | Special Weather Statement | ABQ | Valencia | 31 min |
| Jun 2, 4:49 PM MDT | Special Weather Statement | ABQ | Mora | 26 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.